# SDR 97ZZZX422

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6304Z
- Make and model: Piper PA-25
- Aircraft serial: 25388
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Bolts Sheared
- Location: Rt Mlg
- Part time: 239 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPON REMOVAL OF RT MAIN GEAR WHEEL COVER, ONE OF THE THREE BOLTS THAT HOLD THE WHEEL HALVES TOGETHER WAS SHEARED OFF.  THE NUT AND END OF THE BOLT WERE INSIDE THE WHEEL ENTRAPPED BY THE WHEEL COVER.  ACFT TT 4171.
